Chaotic decompositions in $ℤ_2$-graded quantum stochastic calculus

Tom 43 / 1998

Timothy Eyre Banach Center Publications 43 (1998), 167-174 DOI: 10.4064/-43-1-167-174

Streszczenie

A brief introduction to $ℤ_2$-graded quantum stochastic calculus is given. By inducing a superalgebraic structure on the space of iterated integrals and using the heuristic classical relation df(Λ) = f(Λ + dΛ) - f(Λ) we provide an explicit formula for chaotic expansions of polynomials of the integrator processes of $ℤ_2$-graded quantum stochastic calculus.

Autorzy

  • Timothy Eyre

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek